Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Painful ulcer on gums, taking becosules, cause. Can I use smile gel?

Hi, I am a 27 year old female. I developed an ulcer on the tongue last week which healed after applying smile gel. Now a small white circle has formed on my lower front gum and on the skin joining my lower front gum and lip. It is extremely painful. Will smile gel heal this as well? Also are canker sores or gums sores the same as mouth / tongue ulcers? I had started taking becosules a week before? Could the becosules have caused the tongue ulcer and gum sores, as I very rarely get them otherwise? Thank you for the help.
Asked On : Thu, 24 May 2012
Answers:  3 Views:  1090
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might have apthous ulcer.
Only smile gel is not enough.
Go for antibiotic medicine and B.complex and lactobacillus sachets.
Do salt water gargle frequently.
Ok and bye.
Answered: Thu, 24 May 2012
I find this answer helpful
Dentist Dr. Imran Warind's  Response
The most common ulcers fitting your symptoms would be apthous ulcers or canker sores. And usually becosules do not cause them, instead help them heal. The most common causes of apthous ulcers are:

Lack of sufficient sleep or sudden changes in sleep patterns,

Deficiency of B vitamins, zinc and/or iron,

Hormonal changes,

and most importantly STRESS.

Proper rest and lifestyle pattern should help prevent further ulcers and you can continue with becosules/beplex forte for healing of the current ones. You can also apply mucopain gel to help with the burning/painful sensation from the ulcers. If the ulcers still don't resolve after another 2 weeks or increase in number, severity or size, get them examined clinically.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Dentist Dr. Gunjan Gupta's  Response
hi neeraja,
it seems you have an apthous ulcer,you can use smile gel on that area and take b-complex along with.for pain you can take pain killer.nothing to get worried.
take care
Dr.Gunjan Gupta
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor